# SDR PLGA980810A

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341BE
- Make and model: Saab SF340A
- Aircraft serial: 340A063
- System (JASC): 2610 · Detection System
- Part: Wire
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N, Y
- Precautionary procedure: E, A

## Discrepancy

BTV - FLT 4479 - TEN MINUTES AFTER DEPARTURE FROM BTV, THE CREW RECEIVED A RIGHT TAIL PIPE HOT WARNING.  THE CREW FOLLOWED PROCEDURES AND SHUT DOWN THE RIGHT ENGINE.  AIRCRAFT RETURNED TO BTV AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A CHAFED WIRE ON AIRFRAME SIDE OF TAIL PIPE HOT INDICATION SYSTEM.  WIRE WAS REPAIRED AND AIRCRAFT RETURNED TO SERVICE.  (M)
